Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 16, 2012Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 5:24 PM EDT for Coweta County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2012, 5:24 PM EDT (21:24 UTC)
Expired
Mar 16, 2012, 6:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WWUS82 KFFC 162124
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI MAR 16 2012

GAZ053-162200-
524 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COWETA COUNTY
UNTIL 600 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWNAN...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NEWNAN...MADRAS...THOMAS CROSSROADS...TURIN AND
SHARPSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3347 8463 3339 8460 3328 8459 3331 8481
      3342 8483
TIME...MOT...LOC 2125Z 268DEG 8KT 3337 8478

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 3:44 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 16, 3:44 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT FRI MAR 16 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
SUMMER LIKE PATTERN WILL CONTINUE WITH RIDGING SURFACE AND ALOFT.
A COUPLE OF SHORT WAVES ARE FORECAST TO MOVE AROUND THE TOP OF THE
RIDGE THROUGH THE TENNESSEE AND OHIO VALLEYS...WITH THE CWA ON THE
TRAILING END. TIMING AND LOCATION OF CONVECTION MAINLY DEPENDENT
ON MODERATE INSTABILITY...AFTERNOON HEATING AND LOCATION OF ANY
LEFT OVER SURFACE OUTFLOW BOUNDARIES. OVERALL SHEAR REMAINS WEAK.
MAIN THREAT SEEMS TO BE HAIL BUT HEAVY RAIN MAY CAUSE PROBLEMS
TEMPORARILY IN SOME AREAS. HAVE GENERALLY FAVORED NORTH GEORGIA
WITH HIGHER POPS THROUGH THE SHORT TERM BUT DEVELOPMENT IS
POSSIBLE ANYWHERE IN THE CWA. TEMPERATURES WILL REMAIN ABOVE
NORMAL BUT MAY LOCALLY BE AFFECTED BY CLOUDS AND RAIN.

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HEIGHTS CONTINUE TO RISE THROUGH THE MIDDLE OF THE WEEK WITH HIGH
PRESSURE DOMINATING THE EASTERN HALF OF THE COUNTRY. A MAINLY
DIURNAL PATTERN FOR POPS LOOKS REASONABLE AND HAVE MADE NO
CHANGES. GFS AND ECMWF IN SOME AGREEMENT THAT THE TROUGH WILL
ADVANCE INTO THE MID MISSISSIPPI VALLEY BY THE END OF THE WEEK.
THE ONLY TWEAK WAS TO INCLUDE CHANCE POPS WEDNESDAY NIGHT AND
INCREASE POPS A BIT FOR THURSDAY. PREVIOUS DISCUSSION IS INCLUDED
BELOW.

41

.PREVIOUS LONG TERM DISCUSSION...
/742 AM EDT FRI MAR 16 2012/
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS. BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK. THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE
TO SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN
THE ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY
HOWEVER... AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL
STILL BE ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION
EACH AFTERNOON. MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF
THE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL
WEST OF FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE
TEMPERATURES CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH
NEXT WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.

12

&&

CLIMATE...

RECORDS FOR 03-16

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      82 1945     37 1960     62 2002     19 1890
   KATL      84 1945     34 1900     64 2002     18 1890
   KCSG      85 2002     51 1969     65 2002     27 1988
                                                    1949
   KMCN      87 1955     42 1900     65 1942     26 1916

RECORDS FOR 03-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      85 1945     39 2005     62 1945     23 1924
   KATL      86 1945     38 1892     65 2002     23 1895
   KCSG      88 2002     45 2005     67 2002     30 1981
                                                    1954
   KMCN      88 1945     44 2005     65 1908     27 1988

RECORDS FOR 03-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      87 1921     45 1998     63 1908     23 1967
                                                    1941
                                                    1902
   KATL      84 1982     30 1892     67 1908     20 1902
   KCSG      89 1982     49 1988     64 1982     29 1967
   KMCN      88 1908     43 1902     67 1908     28 2007
                                                    1941

RECORDS FOR 03-19

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      86 1982     45 1947     61 1908     22 1892
   KATL      85 1982     44 1892     65 1927     17 1892
   KCSG      88 1982     52 2001     66 1948     30 1985
                                                    1960
   KMCN      88 1963     49 1947     64 1982     26 1967
                                        1945        1902
                                        1927

AVIATION...
18Z UPDATE...
MAIN CONCERN TODAY IS TIMING OF THE CONVECTION. ALL GUIDANCE
SUGGESTS A 19Z TO 02Z TIME FRAME FOR THE POSSIBILITY OF
THUNDERSTORMS. WENT TEMPO TS AT ALL TAF SITES AND WILL ADJUST
THIS TEMPO WHEN STORMS START TO INITIATE IN ORDER TO BETTER NAIL
DOWN THE TIMING. OTHERWISE TOMORROW LOOKS LIKE A REPEAT OF TODAY
WEATHER WISE WITH NO VISBY OR CEILING CONCERNS EXCEPT FOR MCN
WHERE MVFR CONDITIONS MAY BE POSSIBLE IN THE AM TOMORROW.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON TIMING OF CONVECTION AT KATL...HIGH CONFIDENCE
ON ALL OTHER ELEMENTS.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  84  57  84 /  40  30  30  30
ATLANTA         60  81  61  82 /  40  30  30  20
BLAIRSVILLE     52  76  52  77 /  50  40  40  30
CARTERSVILLE    53  81  52  82 /  50  30  30  20
COLUMBUS        59  84  60  85 /  30  30  20  20
GAINESVILLE     56  80  58  81 /  40  30  30  30
MACON           55  84  58  85 /  30  30  20  20
ROME            54  82  55  84 /  50  30  30  20
PEACHTREE CITY  52  81  54  82 /  40  30  20  20
VIDALIA         60  84  60  83 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, Mar 16, 6:04 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT FRI MAR 16 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER
LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS
WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND
LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM
TO 10 PM.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS
AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL
FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL
WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 16, 5:01 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI MAR 16 2012

GAZ074-085-162130-
501 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 530 PM EDT...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF OCONEE...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE OCONEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3265 8278 3266 8280 3268 8279 3272 8286
      3271 8295 3275 8294 3277 8296 3280 8296
      3283 8297 3287 8303 3283 8272
TIME...MOT...LOC 2101Z 284DEG 7KT 3276 8295
Special weather statement, Mar 16, 5:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT FRI MAR 16 2012

GAZ053-162130-
505 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COWETA COUNTY
UNTIL 530 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWNAN...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ARNCO-SARGENT...NEWNAN...MORELAND...MADRAS...THOMAS
CROSSROADS...CANNONGATE...SENOIA...TURIN AND SHARPSBURG. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3344 8489 3350 8461 3348 8463 3340 8461
      3334 8456 3329 8455 3326 8485
TIME...MOT...LOC 2105Z 260DEG 12KT 3336 8482
Special weather statement, Mar 16, 5:08 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT FRI MAR 16 2012

GAZ020-021-162145-
508 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN BARTOW AND
CHEROKEE COUNTIES UNTIL 545 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASSVILLE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BARTOW AND CHEROKEE COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CASSVILLE...CARTERSVILLE...EMERSON...
WHITE...RED TOP MOUNTAIN STATE PARK...PINE LOG...GEORGE WASHINGTON
CARVER STATE PARK AND FUNKHOUSER. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3441 8472 3424 8465 3411 8466 3416 8493
      3430 8494
TIME...MOT...LOC 2108Z 259DEG 11KT 3421 8483
Special weather statement, Mar 16, 5:10 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI MAR 16 2012

GAZ110-111-162145-
510 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WHEELER AND TELFAIR COUNTIES UNTIL 545 PM EDT...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHEAST OF MCRAE...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO...
WORKMORE...SCOTLAND...MILAN...HELENA...MCRAE...HORSE CREEK WMA...
GLENWOOD...TOWNS...SPRING HILL...JORDAN AND LUMBER CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3181 8314 3190 8320 3212 8294 3214 8296
      3218 8287 3220 8288 3219 8286 3231 8272
      3230 8266 3204 8261 3197 8254 3192 8261
      3192 8267 3185 8275 3186 8277 3179 8286
      3179 8298 3178 8301
TIME...MOT...LOC 2109Z 290DEG 6KT 3199 8280
Special weather statement, Mar 16, 5:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI MAR 16 2012

GAZ080-081-093-094-162145-
515 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PEACH...
MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 545 PM EDT...

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HICKS...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HICKS...POTTERVILLE...
REYNOLDS...WINCHESTER...MARSHALLVILLE...NAKOMIS AND LEE POPE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3260 8408 3262 8392 3241 8388 3242 8409
      3249 8414 3257 8414
TIME...MOT...LOC 2115Z 262DEG 7KT 3250 8405
Special weather statement, Mar 16, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI MAR 16 2012

GAZ053-162200-
524 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COWETA COUNTY
UNTIL 600 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWNAN...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE NEWNAN...MADRAS...THOMAS CROSSROADS...TURIN AND
SHARPSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3347 8463 3339 8460 3328 8459 3331 8481
      3342 8483
TIME...MOT...LOC 2125Z 268DEG 8KT 3337 8478

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens30 min
Mar 15, 8:09 PM EDTSpecial Weather StatementFFCBartow36 min
Mar 15, 8:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
Mar 15, 8:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Mar 15, 8:51 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker39 min
Mar 15, 9:01 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield29 min
Mar 15, 9:27 PM EDTSpecial Weather StatementFFCMurray, Whitfield33 min
Mar 15, 9:31 PM EDTSpecial Weather StatementFFCBartow29 min
Mar 15, 9:37 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon23 min
Mar 15, 9:53 PM EDTSpecial Weather StatementFFCCatoosa37 min
Mar 15, 10:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Mar 15, 10:24 PM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Mar 15, 10:43 PM EDTSpecial Weather StatementFFCChattooga32 min
Mar 16, 12:18 AM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Mar 16, 12:33 AM EDTSevere Thunderstorm WarningFFCForsyth, Hall27 min
Mar 16, 1:19 AM EDTSpecial Weather StatementFFCClarke41 min
Mar 16, 2:28 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield32 min
Mar 16, 2:31 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs44 min
Mar 16, 2:40 PM EDTSpecial Weather StatementFFCChattooga35 min
Mar 16, 2:46 PM EDTSpecial Weather StatementFFCCoweta29 min
Mar 16, 3:07 PM EDTSpecial Weather StatementFFCChattooga23 min
Mar 16, 3:10 PM EDTSpecial Weather StatementFFCDade35 min
Mar 16, 3:11 PM EDTSpecial Weather StatementFFCLamar, Monroe34 min
Mar 16, 3:12 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield33 min
Mar 16, 3:22 PM EDTSpecial Weather StatementFFCJasper23 min
Mar 16, 3:23 PM EDTSpecial Weather StatementFFCWalker37 min
Mar 16, 3:26 PM EDTSpecial Weather StatementFFCChattooga34 min
Mar 16, 3:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker10 min
Mar 16, 3:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Mar 16, 3:45 PM EDTSpecial Weather StatementFFCCobb30 min
Mar 16, 3:49 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker30 min
Mar 16, 3:53 PM EDTSpecial Weather StatementFFCCatoosa22 min
Mar 16, 3:59 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
Mar 16, 4:01 PM EDTSpecial Weather StatementFFCPaulding14 min
Mar 16, 4:08 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield37 min
Mar 16, 4:18 PM EDTSpecial Weather StatementFFCBibb27 min
Mar 16, 4:22 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs23 min
Mar 16, 4:30 PM EDTSpecial Weather StatementFFCJasper30 min
Mar 16, 4:37 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler23 min
Mar 16, 4:38 PM EDTSpecial Weather StatementFFCJasper37 min
Mar 16, 4:44 PM EDTSpecial Weather StatementFFCMacon31 min
Mar 16, 4:48 PM EDTSpecial Weather StatementFFCTalbot27 min
Mar 16, 4:53 PM EDTSpecial Weather StatementFFCEmanuel37 min
Mar 16, 4:58 PM EDTSpecial Weather StatementFFCTelfair, Wheeler32 min
Mar 16, 5:01 PM EDTSpecial Weather StatementFFCJohnson29 min
Mar 16, 5:05 PM EDTSpecial Weather StatementFFCCoweta25 min
Mar 16, 5:08 PM EDTSpecial Weather StatementFFCBartow37 min
Mar 16, 5:10 PM EDTSpecial Weather StatementFFCTelfair, Wheeler35 min
Mar 16, 5:15 PM EDTSpecial Weather StatementFFCMacon30 min
Mar 16, 5:27 PM EDTSpecial Weather StatementFFCEmanuel33 min
Mar 16, 5:37 PM EDTSpecial Weather StatementFFCBibb23 min
Mar 16, 5:39 PM EDTSpecial Weather StatementFFCTelfair36 min
Mar 16, 5:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Mar 16, 5:57 PM EDTSpecial Weather StatementFFCDawson48 min
Mar 16, 6:06 PM EDTSpecial Weather StatementFFCPaulding24 min
Mar 16, 6:11 PM EDTSpecial Weather StatementFFCOglethorpe34 min
Mar 16, 6:29 PM EDTSpecial Weather StatementFFCTelfair46 min
Mar 16, 6:45 PM EDTSpecial Weather StatementFFCGlascock45 min
Mar 16, 7:07 PM EDTSpecial Weather StatementFFCCobb23 min
Mar 16, 7:10 PM EDTSpecial Weather StatementFFCTelfair50 min
Mar 16, 7:18 PM EDTSpecial Weather StatementFFCWashington42 min
Mar 16, 7:48 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale42 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.